Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Algebras of holomorphic functions between $ H\sp p$ and $ N\sb *$

Author: Nozomu Mochizuki
Journal: Proc. Amer. Math. Soc. 105 (1989), 898-902
MSC: Primary 46J15; Secondary 30H05
MathSciNet review: 953744
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For the algebra $ {N^p},p > 1$, introduced by Stoll with the notation $ {\left( {{\text{Lo}}{{\text{g}}^ + }H} \right)^\alpha }$ in [5], a characterization of the outer functions will be given, which can be used to derive results analogous to those of $ {N_ * }$ [4].

References [Enhancements On Off] (What's this?)

  • [1] Peter L. Duren, Theory of 𝐻^{𝑝} spaces, Pure and Applied Mathematics, Vol. 38, Academic Press, New York-London, 1970. MR 0268655
  • [2] John B. Garnett, Bounded analytic functions, Pure and Applied Mathematics, vol. 96, Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York-London, 1981. MR 628971
  • [3] W. K. Hayman, On the characteristic of functions meromorphic in the unit disk and of their integrals, Acta Math. 112 (1964), 181–214. MR 0168763
  • [4] James W. Roberts and Manfred Stoll, Prime and principal ideals in the algebra 𝑁⁺, Arch. Math. (Basel) 27 (1976), no. 4, 387–393. MR 0422639
  • [5] M. Stoll, Mean growth and Taylor coefficients of some topological algebras of analytic functions, Ann. Polon. Math. 35 (1977/78), no. 2, 139–158. MR 0463920
  • [6] Niro Yanagihara, On a class of functions and their integrals, Proc. London Math. Soc. (3) 25 (1972), 550–576. MR 0304669

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J15, 30H05

Retrieve articles in all journals with MSC: 46J15, 30H05

Additional Information

Article copyright: © Copyright 1989 American Mathematical Society